• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

Compact differential schemes for the diffusion and Schrödinger equations. Approximation, stability, convergence, effectiveness, monotony

Journal of Computational Mathematics. 2014. Vol. 32. No. 3. P. 348-370.
Gordin V. A., Tsymbalov E. A.

Various compact difference schemes (both old and new, explicit and implicit, one-layer and two-layer), which approximate the diffusion equation and Schr¨odinger equation with periodical boundary conditions are constructed by means of the general approach. The results of numerical experiments for various initial data and right hand side are presented. We evaluate the real order of their convergence, as well as their stability, effectiveness, and various kinds of monotony. The optimal Courant number depends on the number of grid knots and on the smoothness of solutions. The competition of various schemes should be organized for the fixed number of arithmetic operations, which are necessary for numerical integration of a given Cauchy problem. This approach to the construction of compact schemes can be developed for numerical solution of various problems of mathematical physics.